# SDR DALA13045553238

- Difficulty date: September 13, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 64,763 hours, 28,152 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 40 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 40L BETWEEN FRAMES  56 AND 57.  REMOVED FASTENERS AND BLENDED CORROSION IAW SRM 53-00-13.  FABRICATED REPAIR PARTS IAW SRM 53-00-13, FIG 202, SH 4 IAW SRM 53-00-13.  INSTALLED REPAIR DOUBLER IAW SRM 53-00-13, FIG 202, SHEET 4.
